The Kitai criterion and backward shifts

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

It is proved that for any separable infinite dimensional Banach space X, there is a bounded linear operator T on X such that T satisfies the Kitai criterion. The proof is based on a quasisimilarity argument and on showing that I + T satisfies the Kitai criterion for certain backward weighted shifts T.
Original languageEnglish
Pages (from-to)1659-1670
Number of pages12
JournalProceedings of the American Mathematical Society
Volume136
Issue number5
Publication statusPublished - May 2008

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The Kitai criterion and backward shifts'. Together they form a unique fingerprint.

Cite this